Ram Mohapatra
Ram Mohapatra
Professor of Mathematics, University of Central Florida, Orlando, FL, 32817
Verified email at ucf.edu
Title
Cited by
Cited by
Year
Theory of fuzzy differential equations and inclusions
V Lakshmikantham, RN Mohapatra
CRC press, 2004
6102004
Series solutions of nano boundary layer flows by means of the homotopy analysis method
J Cheng, S Liao, RN Mohapatra, K Vajravelu
Journal of Mathematical Analysis and Applications 343 (1), 233-245, 2008
1482008
The explicit series solution of SIR and SIS epidemic models
H Khan, RN Mohapatra, K Vajravelu, SJ Liao
Applied Mathematics and Computation 215 (2), 653-669, 2009
1002009
Some inequalities for modified Bessel functions
A Laforgia, P Natalini
Journal of Inequalities and Applications 2010, 1-10, 2010
912010
Riesz bases and their dual modular frames in Hilbert C∗-modules
D Han, W Jing, D Larson, RN Mohapatra
Journal of mathematical analysis and applications 343 (1), 246-256, 2008
872008
Degree of approximation of functions in the Hölder metric
RN Mohapatra, P Chandra
Acta Mathematica Hungarica 41 (1-2), 67-76, 1983
731983
Perturbation of frames and Riesz bases in Hilbert C∗-modules
D Han, W Jing, RN Mohapatra
Linear algebra and its applications 431 (5-7), 746-759, 2009
702009
Chang'an
M Zhang
62*2020
Bernstein-type inequalities for rational functions with prescribed poles
X Li, RN Mohapatra, RS Rodriguez
Journal of the London Mathematical Society 51 (3), 523-531, 1995
601995
Lattice-valued spaces: fuzzy convergence
PV Flores, RN Mohapatra, G Richardson
Fuzzy Sets and Systems 157 (20), 2706-2714, 2006
592006
Forecasting concentrations of air pollutants by logarithm support vector regression with immune algorithms
KP Lin, PF Pai, SL Yang
Applied Mathematics and Computation 217 (12), 5318-5327, 2011
572011
Structured Parseval Frames in Hilbert -modules
W Jing, D Han, R Mohapatra
arXiv preprint math/0603091, 2006
522006
Quantitative results on almost convergence of a sequence of positive linear operators
RN Mohapatra
Journal of Approximation Theory 20 (3), 239-250, 1977
521977
Pati J CT975 Phys
RN Mohapatra
Rev. D ll566 11, 2558, 1975
471975
Local approximation by a variant of Bernstein–Durrmeyer operators
U Abel, V Gupta, RN Mohapatra
Nonlinear Analysis: Theory, Methods & Applications 68 (11), 3372-3381, 2008
462008
Grüss-type inequalities
X Li, RN Mohapatra, RS Rodriguez
Journal of mathematical analysis and applications 267 (2), 434-443, 2002
462002
Implicit differential equation arising in the steady flow of a Sisko fluid
FT Akyildiz, K Vajravelu, RN Mohapatra, E Sweet, RA Van Gorder
Applied Mathematics and Computation 210 (1), 189-196, 2009
432009
Markov and BernsteinType Inequalities for polynomials
NK Govil, RN Mohapatra
J. OF LNEQUAL. & APPL., 1999, VOL. 3, PP. 349-387, 1999
411999
On existence theorems for some generalized nonlinear functional-integral equations with applications
LN Mishra, M Sen, RN Mohapatra
Filomat 31 (7), 2081-2091, 2017
392017
Strict stability of differential equations
V Lakshmikantham, RN Mohapatra
Nonlinear analysis 46 (7), 915-921, 2001
392001
The system can't perform the operation now. Try again later.
Articles 1–20